# SDR MASA200700751

- Difficulty date: October 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 11,881 hours, 12,017 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM RT LWR WEB CRACKED AT FWD INBD CORNER OF ACCESS PNL CUTOUT.  PERFORMED PERM REPAIR.
